# SDR R61A201905190526

- Difficulty date: May 19, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 300,084 hours, 23,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 170602621001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - LT GUSSET PANEL FR. 90 HAS CORROSION AS MARKED.  REPLACED GUSSET WITH NEW AND TOP-COATED, REF. SRM 51-40-08 AND 51-23-06.
